Does the Mirena IUD become less effective as time goes on?

Kelly - posted on 09/24/2013 ( 1 mom has responded )

0

0

18

I have had my Mirena in for almost 5 years. I am planning on getting it taken out soon, but have been having some weird symptoms that I haven't had before. Just this past week I was spotting just like normal, but this time it became a full blown period, which I have haven't had a "real" period since being on the Mirena so I thought that was weird too. I also have lower and mid back pain, the mid back pain goes all the way around to my ribs and its pretty uncomfortable especially if I'm sitting down. I have also have had a loss in appetite slightly, nothing big just don't seem as hungry as I usually am, but breasts don't hurt and I don't really seem to have major mood swings so I'm not sure what to think. Sometimes I wonder if it fell out without me knowing, but sounds strange to me that I wouldn't have felt it, or I sometimes think the Mirena is wearing off? Does anyone know anything about this or is it just normal??

MOST HELPFUL POSTS

Brittney - posted on 09/25/2013

12

2

4

I had Mirena for only a couple months and started having symptoms :/ I got it taken out and was sooo glad I did. (My symptoms were sharp pains in my uterus and lower back pain also like you). In Cali they already have so many commercials warning "If YOU or a loved one has used the contraceptive Mirena, you may be entitled to money...blah..blah...blah." Good luck getting it out, it doesn't really hurt, but is uncomfortable for sure. I'm not sure if this helped, but I figured since I had some experience with it I could relate to you a bit. ♥ Love 2 you

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms